# SDR SIMA20131110005

- Difficulty date: November 10, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 29,376 hours, 26,304 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  SEATED CONNECTOR ON AFT CABIN CEILING PANEL EMERGENCY LIGHT IAW AMM 33-50-00, OPS CHECKED GOOD.
